It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: cortisteriod use and osteoporosis

Re: cortisteriod use and osteoporosis

[ Back to Messages ]

Message

Posted by Charles G. Caffery on December 17, 2000 at 20:46:26:

In Reply to: Re: cortisteriod use and osteoporosis posted by Jeanne on May 11, 2000 at 20:09:34:

My former physician prescribed prednesone for me over an extended period, presumeable for my lungs since I haveCOP disease. at the last I was taking 5 mgs twice a day. My current physician ordered a bone scan and now I have osteoporosis. I am 78 and i find my previous physician negligent in prescribing such a medication with no discussion of the side effects.




Follow Ups




All times are GMT -7. The time now is 05:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!